# SDR ASAA0852852

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 7,210 hours, 2,087 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,218 hours, 2,093 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL SERVICE NEEDED.  SERVICED ENGINE OILS.  OIL ADDED TO NR 2=4QTS.
